MAUDE Adverse Event Report: FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS CORPORATION; CANNULATED SCREW, PARTIALLY THREADED, D: 4.0MM

FLOWER ORTHOPEDICS FLOWER ORTHOPEDICS CORPORATION; CANNULATED SCREW, PARTIALLY THREADED, D: 4.0MM
Model Number CNP 432
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The event included a screw which collided with implanted screw during insertion and fractured upon impact.

Brand Name
FLOWER ORTHOPEDICS CORPORATION
Common Device Name
CANNULATED SCREW, PARTIALLY THREADED, D: 4.0MM
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd., ste 280
horsham PA 19044
MDR Report Key11509368
Report Number3009996260-2021-00003
Device Sequence Number17043848
Product Code HWC
UDI-Device Identifier00840118110686
UDI-Public00840118110686
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberCNP 432
Device Catalogue NumberCNP 432
Device Lot Number2015001033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight93